# SDR ASOA20120124012

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 28,957 hours, 27,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHT ABOVE ROW 1A WAS INOPERATIVE. MX R & R THE AFFECTED LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
